# SDR DHL2003742529

- Difficulty date: November 20, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LOWER FUSELAGE EXTERIOR BS 277 TO BS 178 AREAS SKIN DEEP BLEND OUTS BETWEEN STR 25R TO 26R.  STRIPPED PAINT AND FOUND LIGHTNING STRIKES.  DRILLED 6 EACH AREAS TO .250 AND INSTALLED FASTENERS IAW B-727 SRM 53-30-3 FIG 20.  ONE EACH AREA FOUND TO BE OUT OF LIMITS IAW B-727 SRM 53-30-1 FIG 1.  CUT OUT DAMAGED AREA AND FABBED REPAIR FILLER IAW B-727 SRM 53-30-3 FIG 3.  BARE METAL AND REPAIR PARTS.  TREATED AND PRIMED IAW B-727 SRM 51-10-2.  INSTALLED IAW B-727 SRM 53-30-3 FIG 3.
